MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO VILLALBA SENSIGHT; IMPLANTED SUBCORTICAL ELECTRICAL STIMULATOR (M

MEDTRONIC PUERTO RICO VILLALBA SENSIGHT; IMPLANTED SUBCORTICAL ELECTRICAL STIMULATOR (M
Model Number B3301533M
Medical Device Problem Codes Difficult to Remove (1528); Material Twisted/Bent (2981); Positioning Problem (3009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
Additional information received from rep that timing of when the stylet was bent is unknown, possibly bent during implant or clip closure.
 
Additional Manufacturer Narrative
Continuation of d10: product id neu_stylet_acc, serial# unknown, product type accessory.Product id b3301533, serial# (b)(6), implanted: (b)(6) 2026, product type lead.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that after this left side lead insertion and the bhd clip inserted, while trying to take the stylet out of the lead, surgeon complained it was very difficult to pull out, so that was very tight and as a result of the whole clip also dislodged.Hcp proceeded with the clip back in its position and then attempted to pull this stylet out again.It was still very difficult.He did get the stylet out when he completely pulled it out at the very lower third of the stylet, it looked like a bend.Mri imaging show the lead was still in the same location as planned and implant so no issue there.Also confirmed that the device that was holding the lead in place was loosened prior to pulling the stylet out.Additionally, the stylet was difficult to remove from the right lead, but was eventually removed with pulling gently and hard without further issue.
 
Additional Manufacturer Narrative
Continuation of d10: product id b3301533 (b)(6); product type: 0200-lead; implant date (b)(6) 2026.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
H3: product id neu_stylet_acc bent stylet.Unable to determine bend outlined in complaint due to multiple bends in lead.Method of packaging suspected cause of ad ditional bends.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
SENSIGHT
Common Device Name
IMPLANTED SUBCORTICAL ELECTRICAL STIMULATOR (M
Manufacturer (Section D)
MEDTRONIC PUERTO RICO VILLALBA
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
MEDTRONIC PUERTO RICO VILLALBA
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key24790456
Report Number2649622-2026-09579
Device Sequence Number18621667
Product Code MRU
UDI-Device Identifier00763000426422
UDI-Public(01)00763000426422(17)270905
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
H020007
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberB3301533M
Device Catalogue NumberB3301533M
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2026
Supplement Date Received by Manufacturer04/06/2026
04/15/2026
Initial Report FDA Received Date04/06/2026
Supplement Report FDA Received Date04/13/2026
04/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11...."; "SEE H11...."; SEE H11...
Patient Age69 YR
Patient SexFemale